# SDR AALA950845

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: 1722331
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE ON RIGHT SIDE OF BUSINESS CLASS.  RESECURED LOOSE EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR AT 12HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
